MAUDE Adverse Event Report: K2M, INC. DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. DRIVER HEIGHT/ANGLE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 7501-90025
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a capri small expandable height/angle driver deformed intra-operatively.The procedure was completed successfully using a replacement with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Additional data: d9, h3.H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
DRIVER HEIGHT/ANGLE
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22244545
Report Number3004774118-2025-00105
Device Sequence Number15500388
Product Code MQP
UDI-Device Identifier10888857361911
UDI-Public(01)10888857361911(11)240522(10)VJYM
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7501-90025
Device Lot NumberVJYM
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown